MAUDE Adverse Event Report: ABBOTT LABORATORIES CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT LABORATORIES CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed co2 results generated on the architect c4000 instrument.They tested within the critical range on the c4000 and when repeated on the c8000 (b)(4) are within normal range.The following data was provided: sid (b)(6).Initial 15.8 on c4100 repeat 18 on c8200 istat 22* (customer is unsure of the exact value but md claims it was within normal range) normal range 22 ¿ 29, uom mmol/l).The patient did not receive any treatment based on initial false results.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the lot performs as expected for this product.Return testing was not performed as returns were not available.Device history record review was performed on lot 62947uq10, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends.As part of the troubleshooting the sample was retested on another platform c8000 (sn (b)(6) using the same reagent lot and a result of 18 mmol/l was generated, results on c4 and c8 were compared with results on the istat which generated a result of approximately 22 mmol/l.The lab was questioning the resistivity on their water system and troubleshooting was performed to resolve resistivity.After replacing the reagent pack and fresh calibration no further issue was seen.In addition, review of the data associated with lot number 62947uq10 indicate the patient median is within 2 sd of the established baseline.Therefore, no unusual reagent lot performance was identified for lot number 62947uq10.Labeling was found to be adequate for the issue under review.Based on the investigation, no systemic issue or deficiency of the co2 assay was identified.Corrected data found in section d4 catalog # (changed from 03l80-31 to 03l80-22).
 
Event or Problem Description
The customer observed falsely depressed co2 results generated on the architect c4000 instrument.They tested within the critical range on the c4000 and when repeated on the c8000 (sn (b)(6) are within normal range.The following data was provided: sid (b)(6).Initial 15.8 on c4100.Repeat 18 on c8200.Istat 22 (customer is unsure of the exact value but md claims it was within normal range) normal range 22 ¿ 29, uom mmol/l).The patient did not receive any treatment based on initial false results.No impact to patient management was reported.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16610214
Report Number3016438761-2023-00155
Device Sequence Number6148883
Product Code KHS
UDI-Device Identifier00380740005962
UDI-Public00380740005962
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number3L80-31
Device Catalogue Number03L80-22
Device Lot Number62947UQ10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C402008.; ARC C4000 INTGR, 02P24-40, C402008.
Patient SexUnknown